MathSciNet Relay Station
MathSciNet bibliographic data
MR374523 (51 #10723) 33A75
James, Alan T.; Constantine, A. G. Generalized Jacobi polynomials as spherical functions of the Grassmann manifold. Proc. London Math. Soc. (3) 29 (1974), 174–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement